BibTeX record journals/jcss/ChenFZ99

download as .bib file

@article{DBLP:journals/jcss/ChenFZ99,
  author    = {Jianer Chen and
               Donald K. Friesen and
               Hao Zheng},
  title     = {Tight Bound on Johnson's Algorithm for Maximum Satisfiability},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {58},
  number    = {3},
  pages     = {622--640},
  year      = {1999},
  url       = {http://dx.doi.org/10.1006/jcss.1998.1612},
  doi       = {10.1006/jcss.1998.1612},
  timestamp = {Tue, 05 Jul 2011 11:11:14 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jcss/ChenFZ99},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}